# SDR SIMA20170123010

- Difficulty date: January 23, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,539 hours, 28,495 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fastener
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TR S HOOK ACTUATOR TO DOG BONE LINK HARDWARE INSIDE 426QL CORRODED. REMOVED HARDWARE FOR RT TR S HOOK ACTUATOR TO DOG BONE LINK INSIDE 426QL, CLEANED CORROSION, AND REINSTALLED HARDWARE IAW AMM 78-32-02 STEPS 2 J (2) AND 3 I (3) AND CPM 51-14-04. OPERATIONAL CHECK OF THE THRUST REVERSERS
